# SDR HEEA955850

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106602
- Condition: Inoperative
- Location: Cockpit Dme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER 24 MONTH INSPECTION. CLEANED CORROSION.  UNIT WOULD NOT RECEIVE. REPLACED INTEGRATED CIRCUIT I1 ON POWER SUPPLY BOARD TO MAKE UNIT RECEIVE.  UNABLE TO ALIGN RECEIVER TO MANUFACTURER SPECS.  SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
